# SDR 2023F00007

- Difficulty date: December 29, 2022
- Submitted: December 29, 2022
- Operation: General aviation
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 43,872 hours, 48,325 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Spu
- Condition: Faulted
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#2 STBY HUD PRESSURE IS 0 PSI. R&R #2 SPU IAW DHC-8 100 AMM 29-11-17. LEAK AND OPS CHECK FAILED SEE ITEM 3 FOR CONTINUED MAINTENANCE. C/W BLEED LEAK AND OPS CHECK OK.
